Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

On treatment for psoriasis at leg, scalp and buttock, get red spot on face in sun. Further advise ?

Hello doctor, i m AAAA 35 years old, single adult. I have hypertension since 33 years old. Now I got psoriasis at my leg, scalp and buttock. I ever consult skin specialist regarding my skin problem for the past 4 months and still under treatment. I also got red spot on my face especially under sun. I need further advise from doctor regarding my skin problem.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi there,
You haven't mentioned that for hypertension what type of anti hypertensive medications you are on,because its important to note that certain ACE inhibitors and Beta blockers can cause or aggravate Psoriasis,so better to discus that with your physician.
Now there are different types of creams and lotions to treat the Psoriasis depending upon the part,severity,type and area of involvement of the body and also the treating dermatologist.
For face some dermatologists prescribe a mild steroidal and salicylic acid combination and then turn to Tacrolimus or Pimecrolimus ointment thereafter.
Smilarly for scalp there are different topical lotions and shampoos containing tar,salicylic acid an steroids.
So I mean It needs to be discussed with your dermatologist and after a thorough examination he ll be able to prescribe you with the best possible therapy for you.
I hope this helps.
Take care
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor